Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Feb 26, 2017, 9:29 AM CST for Outagamie County, Shawano County, Waupaca County, Wisconsin. It took effect at Feb 26, 2017, 12:00 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2017, 9:29 AM CST (15:29 UTC)
- In effect from
- Feb 26, 2017, 12:00 PM CST
- Expired
- Mar 2, 2017, 9:23 AM CST
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at Shiocton (SHIW3).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
359
WGUS43 KGRB 261529
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
929 AM CST SUN FEB 26 2017
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC087-115-135-270629-
/O.NEW.KGRB.FL.W.0008.170226T1800Z-170301T1800Z/
/SHIW3.1.RS.170226T1800Z.170227T0600Z.170228T1200Z.NO/
929 AM CST SUN FEB 26 2017
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wolf River near Shiocton.
* At 7:30 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late afternoon and continue to
rise to near 12.1 feet after midnight tomorrow. The river will
fall below flood stage by Tuesday morning.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$8 follow-up statements
846
WGUS83 KGRB 270201
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CST SUN FEB 26 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-271701-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-170302T0000Z/
/SHIW3.1.RS.170226T2324Z.170227T0600Z.170228T1800Z.NR/
801 PM CST SUN FEB 26 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Sunday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to remain near flood stage through Monday
night then will slowly fall through mid week.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$838
WGUS83 KGRB 271543
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
943 AM CST MON FEB 27 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-280643-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-170302T1800Z/
/SHIW3.1.RS.170226T2305Z.170227T1347Z.170301T1200Z.NR/
943 AM CST MON FEB 27 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:47 AM Monday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
Wednesday morning.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$188
WGUS83 KGRB 280105
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
705 PM CST MON FEB 27 2017
...The Flood Warning continues for the following rivers in
Wisconsin..
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-281605-
/O.CON.KGRB.FL.W.0008.000000T0000Z-170302T1800Z/
/SHIW3.1.RS.170226T2305Z.170228T0600Z.170301T1200Z.NR/
705 PM CST MON FEB 27 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:47 AM Monday the stage was 12.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will remain near 12.3 feet through Tuesday. The river is
expected to fall below flood stage Wednesday morning.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$495
WGUS83 KGRB 281529
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
929 AM CST TUE FEB 28 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-010629-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-170303T1800Z/
/SHIW3.1.RS.170226T2305Z.170228T1800Z.170302T1200Z.NR/
929 AM CST TUE FEB 28 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:26 AM Tuesday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$952
WGUS83 KGRB 010204
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
804 PM CST TUE FEB 28 2017
...The Flood Warning continues for the following rivers in
Wisconsin..
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-011704-
/O.CON.KGRB.FL.W.0008.000000T0000Z-170303T1800Z/
/SHIW3.1.RS.170226T2305Z.170228T1326Z.170302T1200Z.NR/
804 PM CST TUE FEB 28 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:26 AM Tuesday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
Thursday morning.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$343
WGUS83 KGRB 011600
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST WED MAR 1 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-020700-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-170303T0600Z/
/SHIW3.1.RS.170226T2305Z.170228T1326Z.170302T0000Z.NR/
1000 AM CST WED MAR 1 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 9:45 AM Wednesday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Forecast...the river will continue to fall to below flood stage by
this evening.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$719
WGUS83 KGRB 020135
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CST WED MAR 1 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-021635-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-170303T1200Z/
/SHIW3.1.RS.170226T2305Z.170228T1326Z.170302T0600Z.NR/
735 PM CST WED MAR 1 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Wednesday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Forecast...the river fall to below flood stage early Thursday morning.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$101
WGUS83 KGRB 021523
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 AM CST THU MAR 2 2017
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wolf River near Shiocton AFFECTING Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-021553-
/O.CAN.KGRB.FL.W.0008.000000T0000Z-170303T1200Z/
/SHIW3.1.RS.170226T2305Z.170228T1326Z.170302T0432Z.NR/
923 AM CST THU MAR 2 2017
The Flood Warning is cancelled for
The Wolf River near Shiocton.
* At 7:19 AM Thursday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 10:32 PM Wednesday.
* Forecast...the river will continue to fall to 11.7 feet by tomorrow
morning.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Feb 26, 5:16 AM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Feb 26, 5:16 AM CST, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 516 AM CST Sun Feb 26 2017 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 257 AM CST Sun Feb 26 2017 Light snow showers early this morning and today the primary forecast issue through monday. Warm air return over the cold ground producing light snow showers over north central and central Wisconsin early this morning. Radar shows these weak returns working over the forecast area this morning. Snow showers were more numerous near DLH with the weak short wave trough and frontal system. This frontal system slides over northern Wisconsin today where higher snow shower chances expected. Will also continue snow chances over most of the area through mid afternoon due to steep mid level lapse rates. Higher total total values in the lower 50s toward 18z before tapering off from west to east later afternoon as the short wave trough pulls away. The weak surface boundary stalls over the central part of the state this evening with a surface high pressure ridge building into the area overnight. A few progs linger light pcpn along or northeast of this boundary this evening. Will keep a diminishing chc of snow showers across the northeast this evening as the short wave trough departs eastward. Not confident conditions will set up any fog for tonight at this time. What is left of the weak boundary Monday morning is lifted north as a weak warm front as upper heights build ahead of the next system approaching the area. Warmer temps expected on Monday. .LONG TERM...Monday Night Through Saturday Issued at 257 AM CST Sun Feb 26 2017 A weak surface ridge should help to keep the forecast area dry through Monday evening before precipitation chances return ahead of an approaching surface system and some mid level short wave energy. Snow can be expected across the northwest half of the area, with a wintry mix to the southeast. The wintry mix, and then rain, will spread across the forecast area overnight through midday Tuesday in warm advection. Rain is expected to slowly change back to snow from north to south on Tuesday night as cold advection kicks in with the departure of the surface system. A mid level trough is expected to bring additional snow shower chances on Wednesday. Generally no more than slight chances for precipitation through the rest of the forecast period as a mid level ridge approaches. North central Wisconsin will be the exception with chances for lake effect snow showers into Friday. Much warmer than normal temperatures are in store for Tuesday, but a cooling trend is expected through the end of the work week as colder air behind the departing surface system enters the area. Highs on Friday should be around 5 degrees below normal. Strong warm advection in return flow behind a departing surface high will bring much warmer than normal temperatures back for Saturday. && .AVIATION...for 12Z TAF Issuance Issued at 516 AM CST Sun Feb 26 2017 Clouds will lower to a high end mvfr cigs or lower end vfr today which will continue into tonight. The mvfr cigs will mainly be associated with mvfr vsbys due to snow showers. The combination of a weak front dropping into northern Wisconsin and an unstable air mass, a few of the snow showers may briefly be moderate to heavy with ifr conditions. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......TDH
Hazardous weather outlook, Feb 26, 3:00 AM CST, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 300 AM CST Sun Feb 26 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 300 AM CST Sun Feb 26 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight An inch or two of snowfall is possible over far northern Wisconsin today, which could create locally slick roadways. A few of the snow showers may produce briefly reduced visibilities. .DAYS TWO THROUGH SEVEN...Monday through Saturday A storm system is expected to affect the region late Monday night into Tuesday morning. A brief period of wintry mix is possible across central Wisconsin to the Fox Valley, which could create a few slippery areas on road surfaces. Temperatures behind this will quickly switch the precipitation to primarily rain through much of Tuesday afternoon and overspread the region to the north. Snow shower chances then return on the backside of this system into the overnight as the system exits but current snow accumulations are anticipated to be light. Some light lake effect snow chances will then linger on in the northern areas Thursday to Saturday as northwesterly flow dominates the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-270900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 300 AM CST Sun Feb 26 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:06 PM CST | Small Craft Advisory | GRB | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.